# SDR FDEA201904220877

- Difficulty date: April 22, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115300315
- Condition: Corroded
- Location: Bs 457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - UPON REMOVAL OF FLOOR PANEL FOUND SEAT TRACK FLANGE   CORROSION AT STATION 457 , X = 0. FORWARD CABIN - AT SEAT TRACK STATION 457 X = 0 , CORROSSION REMOVED AND FOUND   TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED   SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-31-01-0G . SEAT TRACK FABRICATED   BY MACHINING AS PER DOUGLAS DRAWING SP11530031 REVISION D . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
